# SDR YENA2023122001613

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON AFT FRAME SEGMENT 1 AT DOOR EMERGENCY EXIT ( FWD RH, ZONE 843) CRACK L= 0.421; REF TO AEROMAN WO 2023 364/1 NR 2023-683285, THIS NON ROUTINE WAS ACCOMPLISHED EC NO. A320-52-1144.
